Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Diagnosed with typhoid fever, dizzy, red rashes under chest, tiredness. What stage is the fever ?

Hi Doctor. I am 42 years old and in good physical health except that I was just dianosed with typhoid fever . I have been dizzy in the mornings. Last week I had red rashes under my chest and was extremely tired but never got diarrhea . This week I still feel slightly dizzy but am not as tired as before and will be prescribed antibiotics tomorrow. My question is at what stage is my typhoid fever and can I do weight training. I don t like to skip the gym. Thanks for your advice.
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  20
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
you have been diagnosed as having typhiod fever, and you are going get the antibiotics prescription from your physician..
during the treatment you need to eat soft diet, and should take rest for atleast 2 weeks..
take lot of fluids and multivitamins..
all the very best..
Answered: Thu, 8 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor